# SDR F3LA2023050400050

- Difficulty date: April 20, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7642
- Aircraft time: 18,330 hours, 7,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: D5347267821200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:REFERENCE NR 5001232178-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION OF AFT CABIN CORRODED FLOOR BEAM FOUND BETWEEN FR.66-70 LH. EVALUATION IS REQUIRED.  PERFORMED REWORK MEASUREMENT AS PER A320NEO SRM 51-11-15 REV. 35 L = 43.87MM, W = 31.06MM,  D = 0.51MM THE REWORKED AREA IS ON THE HARD POINT AND EXCLUDED AREA AS PER A320NEO SRM TASK 53-41-14-283-009 REV.35.  REQUIRES REPLACEMENT AS PER A320NEO SRM 51-72-11 REV.35. PERFORMED REPLACEMENT OF BEAM AT Y765 AS PER A320NEO SRM 51-72-11 REV.35 MX ACTION IS ACCEPTABLE.
